Does adrenaline cause PVC's/abnormal heart rhythm
I have been having some bad PVC's over the last couple of weeks. I usually expect some when my hormones are out of whack but these are coming pretty frequently. I haven't experienced these kind of palps in a longggg time. I am afraid to become intimate with my husband because my heartbeat became erratic today during..... Hence the question about adrenaline causing the PVC. I am so over these doggone things!!!! I was so afraid today when they started and just had to pray my way throgh them. I have been on meds, had all the test and all is basically fine. But I don't feel fine. It's been a while since I posted but these things really are throwing me for a loop. Allergies may be causing them too. Who knows maybe I'm reaching. Help anyone?
Yes, adrenalin is the body's mechanism to speed up the physical readiness to deal with a threat or other stimulation.
From this I speculate, and have seen claimed, anyone with a heart rhythm problem may experience episodes when their adrenalin is stimulated. A medication, such as a beta blocker, may help reduce the problem. I think you should discuss with your doctor and tell him/her about your need to control the ryhthm problems during marital relations. Perhaps you can just take a BB as a "before pill". I am not a doctor, just suggesting something you might consider discussing with your doctor. There may be other/better methods.
oh yes...I do that often; even to the point of fainting :P HR skyrockets; heart pounds and beats all funky, with any exertion or exercise...the only bb that works for me is Inderal but to work effectively I have to take it 3 times a day other wise I get breakthroughs
you may need a different bb than what you're taking to help regulate you hr a bit more
My tachycardia gets much worse when my adrenaline kicks in, and then I find myself in a full-blown panic attack. My doctor did say also that it is normal for the heart to beat faster when you find yourself in a fight-or-flight situation. The heart is doing what it is supposed to. The problem is getting it back to normal. I up my bb dose, use breathing exercises and get to a quiet spot and put my feet up asap -- not always possible.
My pvcs, from what I can "guess" are caused by adrenaline. I am on a beta blocker, but alas, the stress of life has a way of overriding the benefits of this medication for me. Sometimes I take a klonopin to "wipe" all the adrenaline out of my system. I stay on the klonopin for a few days (nighttime dose) and it helps eliminate the pvcs.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.